Hi jeany how did you get on at the doctors yesterday was it ok im convinced im worse when its my period but saying that i try to blame evrything really.Im still not over my atenolol withdrawl my feet are burning they dont know why im convinced its to do with these atenolol hope your ok
HI cathy, told doctor how i feeling said i looked really well , told him how you look isnt always how feel told him i had been shocking not feel right at all , said he would up my beta blockers its only a low dose might not be enough but said im sure they making me worse said he didnt think so and put me on another antidepressant clomipramine its a tricyclic group put me on 50 mg well i took one last night and ive been terrible in night kept waking my husband up my heads hurting and just feel in another world im so scared that feeling that you dont feel right so scared i wont get better dont feel right with no tablets put seem to feel worse on them not sure about taking that beta blocker on that higer dose did you just stop your beta blocker dead or did you just wean off it slow im so fed up dont know what to do im scared i wont get better , what i still cant understand i feel better as the day goes on told doctor that but he didnt say anything, and why is tablets making me feel even worse keep thinking what is wrong with me nothings working so scared .
God so they just give you another tablet its terrible isnt it.Icame off mine at 25mg its been 4 weeks this week t can be hard but i cant tolerate tablets.I have an appointment with the woman doctor on monday.It is a mystery i do feel better as the day goes on but i have to say i was worse this time on my period than ive ever been its calming down now i couldnt stop crying i was so shaky thought i was going crazy for 2 days icouldnt eat but thats how bad i get when im on my period im panicing because ishould come on around christmas day so then i will be bad again and i dont want to at christmas.This morning i have been in bath when everybody was still in bed and i wouldnt have done that when i was on them beta blockers at all,it is very strange though how we start to feel better as the day goes on i cant understand it either it does sound like your doctor just wants to put you on more tablets im sure they think thats the awnser did you tell hm you wanted to come off them betablockers
Hi cathy, had a horrible day had to take the dog for cutting my husband told me to get ready because we going be late or you can stop i said no way am i stopping in house feeling like this i went to bathroom and i went really dizzy again like i was going to pass out and die it was horrible then i had another one just before i set off i had to sit down it was terrible i really thought this time im going to die ,it started once when i first started sertraline and it happens a load since ive been on beta blockers i told doctor he said its not the beta blocker its me and i can stop it if you want but i will give you some advice and i dont think you having enough so he put me on 160 but i havent took it yet just took my 80 today because i got some left and put me on clompramine 50mg and i cant half it because its a capsule think thats too high woke up in night felt like i did on sertraline just out of it and not my self and felt scared felt that bad i could have phoned for a ambulance my husband keeps saying think positive its all negative but i said but you dont feel like this how can you think that when i feel that bad he said do what im telling you and you will get better its your way of thinking , have got some replys on my other post asking why i feel so bad on a morning and they feel worse on a morn and somebody put premenpause it could be you said that i still wonder if it is not sure if i should take another one of them clompramine because i felt worsere tham amtriptyline but doctor said i will feel worse at first but i hope its not going to be like i was on sertraline dont know what to do i just want me back so scared i keep thinking im going to die now its horrible and i feel like a walking zombie and i sick of feeling like this everyday look at everybody else and wish i was them .
Hi jeany how are you.Ive been back to the doctors i went yesterday it was a woman only about 25.My appointment was 80clock she didnt come till 20 past then shouted me in when i toldher about my feet and showed her them she said t was the atenolol and tthey will take some time to get them out of my system.Then i tried to tell her about my periods and she asked if i had got nternet i said yes she wrote a website down and told me to go and check it out then said if you have a few problems you should book a double appointment,cheeky bleeder appontments are 15 minutes i was only in 8 minutes and it was her that was late.How have you been.Ive been trying to do excersises on my legs they are killing she said ive not used my legs for so long that the uscles lke start wasting so im on a mission now to get them right.What have you been doing are you feeling any better have you been out christmas shopping yet
please help , doctor put me on sertraline 50mg for anxiety , but i have got 10 times worse from anxiety waking me up at 4 clock in morn i am not sleeping at all and feel really ill is this normal to feel this bad been on sertraline(zoloft) been on it for 9 days , has anybody else felt this bad ? will i feel better longer i stop on it or i dont know if to just stop with it because it might not be right for me please help me .
9 days? it has not even taken affect yet. yes, your body is going through some adjustments, the same happened to me, I had some difficulty sleeping some nights, but I also had a lot of other worries on my mind, and probably your worry about the medication giving you side affects is freaking you out. but don't worry, give it a month, the difference will be "whoa". The only side affect the drug has really given me is sexual side effect as in difficulty acheiving orgasmn, and really, that was more back at the beginning of taking it that it was a problem. After a month of taking it, I began to relax, and enjoy life again. Will you be anxiety free? No. but will your attacks be less jaring? Yes they will. No numbness and tingling, and not nearly the same amount of adrenalin in your system, that adrenalin is what keeps and attack going for as long as it does.
Bottom line is, sertraline is not going to make you suddenly happy, you have to fix your problems the hard way, but it will just help you deal with life easier.
HI Cathy , still not feel any better these beta blockers are making me feel so tired and ive been feeling sick all the time since i went on 160 but im not having panic attacks as much as i did on that other dose and they making me really moody and i keep having head pain at times cant seem to get me right but im still on my amtriptyline dont want to try them new tablets at christmas because i took one and they made me feel worse when i took one so dont want to feel like i did on sertraline , yes got christmas presents but not them yet these beta blockers make you feel sooo lazy like all you want to do is sleep all day , how are you hope you feeling better ? been to barnsley today but was really busy i hate it around christmas everybody goes mad are you watching the barnsley match on sky ? i hate football but my husband loves it . keep in touch
hi jeany you are on a high dose of betablockers now arnt you.Maybe they will help you im ok apart from still feeling shaky i was good last week well not good but ok really still dont feel like i can go out but i kept busy in the house people were saying that when you are coming off betablockers its better if you keep doing things as sitting about makes it worse so i kept busy i was breathless a lot and my legs were aching but i carried on.My husband watched football we always have football on he supports liverpool so we have to watch it al time are you ready for christmas im getting there ive orderd my shopping online i had to ao my poor husband would have had to go and get it all.I have to go back to the doctors in january so im hoping to see how it goes till then and see if i need any more tablets hes told me to keep a check on my blood pressure at home im only taking it about every 4 days so i dont become obbsessed with it it will be the betablockers that are making you feel sick take care speak to you soon
HI cathy , yes im ok hope you had a nice christmas ? still not feeling that great just feel like a walikng zombie these beta blockers are making me feel so tired and i dont think they really helping with anxiety just feel the same if not worse on them not had a panic attack for abit they was causing me to have them but dont see the doctor till after new year so got a while to wait yet hope you feeling better i just feel i cant be bothered to do anything and its really hard feeling like this when you got a family to look after never mind looking after yourself ,went to my sisters for christmas dinner did you do a christmas dinner or did you go to your familys for it ? anyway happy newyear to you all keep in touch .x